# SDR SIMA20131103005

- Difficulty date: November 3, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,009 hours, 31,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHT AT 17A INOPERATIVE.   R & R EMERGENCY LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.
